Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anaphylaxis along with insomnia and blurred vision?

Hi! I am a Migraneur and have been diagnosed with Classic Migraine with Aura in 1999. In 2003, I was diagnosed with Severe Fibromyalgia since I was only 22 years old. In 2006, I was hospitalized with Hemiplegic Migraine and had 2 White Matter Lesions on my Right Frontal Lobe. In 2009, after a severe bout of depression and pain, I was put on opiods for Fibromyalgia Treatment. Once the correct dosage was found, I have not deviated from it since. In 2015, and MRI showed that I now have between 8-9 white matter lesions all clustered in my right frontal lobe. My neurologists are saying that my chronic daily migraines are caused by opiod overuse, but my pain specialist disagrees. I have done lots of research and have asked if I should be tested for MS or Lupus because I am now having anaphylaxis without knowing the cause, my allergist believes that something is negating my allergy test, I am in the ER several times for angio edema, and my migraines and pain are getting worse. My sleep is non-existent, I have dizziness and blurred vision, I lose my train of thought mid conversation, I cannot stand heat or cold...and I cannot regulate my body temperature adequately. When I get out of the shower, I always have a butterfly rash and sweat for about an hour until my body cools. My body is out of control and 3 doctors seem to think that I have another undiagnosed autoimmune illness. Today, I see a new neurologist with a new MRI. I don t know how to convey that something is wrong without them saying that the severe migraines which lasts for months are opiod overuse headaches. Do I make a list of symptoms? Are white matter lesions supposed to multiply? Does it seem more likely that I have MS or Lupus on top of Fibromyalgia and Chronic Migraines? Should I just give up?
Thu, 14 Nov 2019
Report Abuse
Addiction Medicine Specialist 's  Response
Hello,

Cannot say in your particular case, but generally, opiates can cause histamine release, and have a wide variety of other side effects. A butterfly rash is not one of them and fits with lupus.

Of course most allergic responses (but NOT DRUG INDUCED) also give reactions around the butterfly area, so, cannot say and mild seasonal allergies and/or eczema often give a butterfly rash.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having spells that last between 1-3 hours where I start to fade away from my environment and become light headed, can t think clearly,...